# SDR UIEA2021052401172

- Difficulty date: May 23, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 94,264 hours, 20,873 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Warning Message
- Condition: False Indication
- Location: Lt Igniter
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L ENG IGNITOR 2 STATUS MESSAGE AFTER START( PERFORMED LEFT ENGINE IGNITION SYSTEM AUDIBLE TEST IAW AMM 74-00-00. OPS CHECK GOOD. NO DEFECTS NOTED. PERFORMED ENG RUN IAW AMM 71-00-00, ENGINE START SCCESSFUL. NO DEFECTS NOTED. NO STATUS MSG SHOWN  )
